MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO LOCK SCRW,SS 3.5X 14MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO LOCK SCRW,SS 3.5X 14MM; BONE FIXATION SCREW/PLATE
Model Number LO-PRO LOCK SCRW,SS 3.5X 14MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.As no further investigation was able to be performed no change in harm was identified.  this complaint will be included in trending per wi-000100100.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that during a clavicle fracture, the screw could not lock into plate.Another of the same was used.

Brand Name
LO-PRO LOCK SCRW,SS 3.5X 14MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19298192
Report Number1220246-2024-03173
Device Sequence Number5665431
Product Code HWC
UDI-Device Identifier00888867047549
UDI-Public00888867047549
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO LOCK SCRW,SS 3.5X 14MM
Device Catalogue NumberAR-8835L-14
Device Lot Number12881498
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown